Show simple item record

dc.contributor.authorDukaric, Masa
dc.contributor.authorGiné, Jaume
dc.contributor.authorLlibre, Jaume
dc.date.accessioned2016-11-04T14:21:33Z
dc.date.available2018-02-01T23:25:54Z
dc.date.issued2016
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10459.1/58391
dc.description.abstractWe provide 13 non--topological equivalent classes of global phase portraits in the Poincaré disk of reversible cubic homogeneous systems with a nilpotent center at origin, which complete the classification of the phase portraits of the nilpotent centers with cubic homogeneous nonlinearities.
dc.description.sponsorshipThe research for this paper was been done during the three months visit of the firts author at Lleida. She obtained a Slovenian scholarshipfor the Research Cooperation of Doctoral Students Abroad in Year 2013. The second author is partially supported by a MINECO/ FEDER grant number MTM2014-53703-P and by an AGAUR (Generalitat de Catalunya) grant number 2014SGR 1204. The third author is partially supported by a MINECO/FEDER grant MTM2008-03437 and MTM2013-40998-P, an AGAUR grant number 2013SGR-568, an ICREA Academia, the grants FP7-PEOPLE- 2012-IRSES 318999 and 316338, FEDER-UNAB-10-4E-378.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherElsevier
dc.relationMINECO/PN2013-2016/MTM2014-53703-P
dc.relationMICINN/PN2008-2011/MTM2008-03437
dc.relationMINECO/PN2013-2016/MTM2013-40998-P
dc.relation.isformatofVersió postprint del document publicat a: https://doi.org/10.1016/j.jmaa.2015.07.049
dc.relation.ispartofJournal of Mathematical Analysis and Applications, 2016, vol. 433, núm. 1, p. 305-319
dc.rightscc-by-nc-nd (c) Elsevier, 2016
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/deed.ca
dc.subjectTwo dimensional differential systems
dc.subjectNilpotent centers
dc.subjectCubic polynomial differential systems
dc.subjectPhase portrait
dc.subject.classificationMatemàtica
dc.subject.otherMathematics
dc.titleReversible nilpotent centers with cubic homogeneous nonlinearities
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2016-11-04T14:21:34Z
dc.identifier.idgrec023775
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doihttps://doi.org/10.1016/j.jmaa.2015.07.049
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/FP7/318999
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/FP7/316338


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

cc-by-nc-nd (c) Elsevier, 2016
Except where otherwise noted, this item's license is described as cc-by-nc-nd (c) Elsevier, 2016